Journals / Çocuk Acil ve Yoğun Bakım Dergisi / 2020 / Cilt: 7 - Sayı: 1

Fentanyl Patches Usage in Children; Inappropriate Use May Be Death

Çocuklarda Fentanil Bant Kullanımı; Bilinçsiz Kullanım Ölümcül Olabilir

Pages
34–35
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Here, we present a 10-year-old male patient who was admitted to the emergency department with respiratory arrest and exposed to inappropriate use of fentanyl patch.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:The use of transdermal fentanyl has increased in recent years, especially in patients with chronic pain.
📊
Key Findings & Data:However, inappropriate use may have serious consequences.
💡
Conclusion & Impact:Here, we present a 10-year-old male patient who was admitted to the emergency department with respiratory arrest and exposed to inappropriate use of fentanyl patch.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

The use of transdermal fentanyl has increased in recent years, especially in patients with chronic pain. However, inappropriate use may have serious consequences. Here, we present a 10-year-old male patient who was admitted to the emergency department with respiratory arrest and exposed to inappropriate use of fentanyl patch.

Özet

Transdermal fentanil kullanımı özellikle süreğen ağrılı hastalarda son yıllarda artmıştır. Ancak uygun olmayan kullanımı ciddi sonuçlar doğurabilir. Burada acil servise solunum arresti ile başvuran ve uygunsuz fentanil kullanımına maruz kalan, 10 yaşındaki bir erkek hasta sunulmuştur.

🔖

Cite This Article

ALPCAN, A., TURSUN, S., ÜREM, O., TANDIRCIOĞLU, A. Ü., AYDIN, G., ALİEFENDİOĞLU, D. (2020). Fentanyl Patches Usage in Children; Inappropriate Use May Be Death. Çocuk Acil ve Yoğun Bakım Dergisi, Cilt: 7 - Sayı: 1, 34–35. https://ajindex.com/articles/148735

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (4)

  1. Drug Enforcement Administration. (2013) Acetyl fentanyl (N-(1phenethylpiperidine-4-yl)-N-phenylamide). http://www. deadiversion.usdoj.gov/drug_chem_info/acetyl fentanyl.pdf
  2. Moon JM, Chun BJ. Fentanyl intoxication caused by abuse of transdermal fentanyl. J Emerg Med. 2011;40:37-40
  3. Food and Drug Administration. FDA reminds the public about the potential for life-threatening harm from accidental exposure to fentanyl transdermal systems (“patches”). Apr 18, 2012. Available at: www.fda.gov/drugs/drugssafety. Accessed 2017 4. Teske J, Weller JP, Larsch K, Tröger HD, Karst M. Fatal outcome in a child after ingestion of a transdermal fentanyl patch. Int J Legal Med 2007;121:147-51
  4. Kuczyńska K, Grzonkowski P, Kacprzak Ł, Zawilska JB. Abuse of fentanyl: An emerging problem to face. Forensic Sci Int. 2018;289:207-14. 35